JournalsowrVol. 10, No. 2pp. 1153–1204

Mathematical Statistics of Partially Identified Objects

  • Victor Chernozhukov

    Massachusetts Institute of Technology, Cambridge, USA
  • Wolfgang Karl Härdle

    Humboldt-Universität zu Berlin, Germany
  • Joel Horowitz

    Northwestern University, Evanston, United States
  • Yaacov Ritov

    The Hebrew University of Jerusalem, Israel
Mathematical Statistics of Partially Identified Objects cover
Download PDF

A subscription is required to access this article.

Abstract

The workshop brought together leading experts in mathematical statistics, theoretical econometrics and bio-mathematics interested in mathematical objects occurring in the analysis of partially identified structures. The mathematical core of these ubiquitous structures has an impact on all three research areas and is expected to lead to the development of new algorithms for solving such problems.

Cite this article

Victor Chernozhukov, Wolfgang Karl Härdle, Joel Horowitz, Yaacov Ritov, Mathematical Statistics of Partially Identified Objects. Oberwolfach Rep. 10 (2013), no. 2, pp. 1153–1204

DOI 10.4171/OWR/2013/19